You mentioned that you are taking antibiotics, and certain ones can indeed cause depressive feelings. Did you notice these feelings start up when you started the antibiotic??? I would urge you to go back to your doctor and discuss all of this. It sounds like depression and anxiety. Depressive feelings can make you anxious, and vice versa. There are many therapies (including medication if your doctor deems it necessary) available to help these problems, so don't just grin and bear it. Sixteen is a hard age to be at, so maybe it is hormonal, or worries about your transition into adulthood causing anxiety. As I've already said, you should see your doctor ASAP. We are not doctors, and can only throw possibilities out there for you to consider, but the symptoms you've described need to be evaluated by a professional. The sooner you get help, the sooner you'll feel better. These things rarely get better by trying to ignore them.
I pray the best for you.
God bless .